淡江大學機構典藏:Item 987654321/41221
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58605/92268 (64%)
造访人次 : 543669      在线人数 : 73
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41221


    题名: Decomposing Kn ∪ P into triangles
    作者: 高金美;Kau, Chin-mei;Fu, Hung-lin;Rodger, C. A.
    贡献者: 淡江大學數學學系
    关键词: Triple system;Covering;Forest
    日期: 2004-06-06
    上传时间: 2010-01-28 06:59:41 (UTC+8)
    出版者: Elsevier
    摘要: In this paper, we extend the work on minimum coverings of Kn with triangles. We prove that when P is any forest on n vertices the multigraph G=Kn∪P can be decomposed into triangles if and only if three trivial necessary conditions are satisfied: (i) each vertex in G has even degree, (ii) each vertex in P has odd degree, and (iii) the number of edges in G is a multiple of 3. This result is of particular interest because the corresponding packing problem where the leave is any forest is yet to be solved. We also consider some other families of packings, and provide a variation on a proof by Colbourn and Rosa which settled the packing problem when P is any 2-regular graph on at most n vertices.
    關聯: Discrete Mathematics 284(1-3), pp.131-136
    DOI: 10.1016/j.disc.2003.04.003
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    0KbUnknown294检视/开启
    Decomposing Kn ∪ P into triangles.pdf212KbAdobe PDF0检视/开启
    index.html0KbHTML100检视/开启
    index.html0KbHTML25检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈